Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Highly transitive actions of free products

Soyoung Moon and Yves Stalder

Algebraic & Geometric Topology 13 (2013) 589–607
Abstract

We characterize free products admitting a faithful and highly transitive action. In particular, we show that the group PSL2() (2) (3) admits a faithful and highly transitive action on a countable set.

Keywords
highly transitive actions, free products, Baire category Theorem
Mathematical Subject Classification 2010
Primary: 20B22, 20E06
References
Publication
Received: 16 May 2012
Revised: 16 October 2012
Accepted: 5 July 2012
Published: 23 March 2013
Authors
Soyoung Moon
Institut de Mathématiques de Bourgogne
Université de Bourgogne
UMR 5584 du CNRS, BP 47870
21078 Dijon
France
http://moon.perso.math.cnrs.fr/
Yves Stalder
Laboratoire de Mathématiques
Clermont Université, Université Blaise Pascal
BP 10448
63000 Clermont-Ferrand
France
http://math.univ-bpclermont.fr/~stalder/